MathSciNet Relay Station
MathSciNet bibliographic data
MR2373155 20C08 (17B10 18E15 20C33)
Chuang, Joseph; Rouquier, Raphaël Derived equivalences for symmetric groups and $\germ {sl}_2$-categorification. Ann. of Math. (2) 167 (2008), no. 1, 245–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement